# SDR YENA2025020300127

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 36,032 hours, 11,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#73, BOS-AUA. 'DESCENDING THROUGH 15000 FT EXPERIENCED A WET DOG SMELL THAT WOULD NOT GO AWAY. RAN THE ODOR ISOLATION CHECKLIST AND SHUT-OFF PACK #1 THE SMELL DISSIPATED AFTER THAT ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
